# SDR DALA2018030901526

- Difficulty date: March 8, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATES #620EB, 620CB, 620DT, AND 620AT. (AD) (PTAS). NRC 00491: DUE TO EXCESSIVE DAMAGE BY CORROSION 2, FUEL ACCESS PLATES #620AT, 620EB, AND 620DT WERE REPLACED PER B-717 SRM 57-10-01 REPAIR 2 AND FUEL ACCESS PLATE #620CB WAS REPLACED PER B717 IPC 57-23-01-01. (LP #0455946)
